# SDR AALA202510205659

- Difficulty date: September 30, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 35,318 hours, 14,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL AT BS 737 PLUS 2 INCHES, AT LBL 24. REPAFIRED TRANSITION PANEL PER SRM 53-00-53-2R-5.
